# SDR DL757081276

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,838 hours, 30,192 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB STA 18 HAS 1 EA ELONGATED HOLE AT STR 9.5 FWD OUTBOARD HOLE ON FWD LEG OF STR CHANNEL.  REWORKED DAMAGED HOLE TO A FINAL SIZE OF .250, EDGE MARGIN OF .450 IAW 757 SRM 51-40-05 FIG 2.  INSTALLED 1 EA FASTENER ON STRINGER CLIP U9.5 RT WING RIB 18 PER BAC5004-2 AND ERA 470542-14.
